# SDR CA090619009

- Difficulty date: June 18, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Diamon DA 42
- Aircraft time: 10 hours
- Engine: Thielt TAE12502114
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: D60902616
- Condition: Malfunctioned
- Location: Lt Nacelle
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) THE LT ENGINE FIRE DETECTOR ILLUMINATED ON APPROACH.  PILOT DECLARED AN EMERGENCY AND CONTINUED APPROACH TO LANDING.  WARNING ANNUNCIATOR EXTINGUSHED ABOUT 1 MIN LATER (CO-INCIDENTAL WITH CLEARING IMC CONDITIONS). THE PILOT CONTINUED TO LANDING.  A SUBSEQUENT GROUND CHECK SHOWED NO SIGNS OF FIRE OR OVERHEATING.  WHEN CHECKED WITH THE ACFT MFG, THEY APPEARED TO BE AWARE OF SIMILAR FALSE INDICATIONS POSSIBLY AS A RESULT OF MOISTURE.
